# SDR UIEA2025030800240

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Module
- Condition: Leaking
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER WITH EVIDENCE OF HYDRAULIC LEAKAGE STAB TRIM CONTROL MODULE RH.( LEAKAGE CHECK IN STAB TRIM CONTROL MODULE RH WAS PERFORMED IAW AMM 29-11-00-796-053 REV.144 DATE: 22DEC24. NO LEAK FOUND. )
